# SDR AALA202009019014

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,598 hours, 9,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Defective
- Location: L3 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L3 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY INOP.  REPLACED BACK-UP 9-VOLT BATTERY (2 EA) PER AMM 52-11-20, GREEN TEST LIGHT OPERATIONAL, OKAY FOR SERVICE.
